Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Heavy hair fall, hemoglobin and thyroid tests normal. Prescribed anaphare, proanagen tablet, Tugain gel. Will they fetch good results?

Hi, I am 26 yrs old, without any health history. Still I am losing hair. My haemoglobin count and thyroid test are ok. I consulted Kosmoderma clinic and they have suggested me to apply Amexidil or Tugain gel, use anaphare shampoo and take proanagen tablet once everyday...Though they could state the actual reason fro hairfall. Should I use these gels? Will it really help?
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  2258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response

I am not a doctor. I had same problem and my doctors prescribed me same medicines. i was tired of searching medicines for my hairfall. after I searched internet and i got a solution, don't hesitate please use this. it really works. and my hair fall completely stopped and my baby hairs are growing up. its just an onion. :) take one onion peel it and grind it into a nice paste. apply it into your hair with a teaspoon of any oil like coconut, almond. keep it for an hour, wash it off witha mild shampoo. you will a report within two days.
Answered: Sun, 13 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor